# SDR SIMA20171011007

- Difficulty date: October 11, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,970 hours, 28,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD HAT BEAM, OTBD SUPPORT HAS A 1/2 INCH CRACK BETWEEN FRAMES 47 AND 48.  COMPLIED WITH A AFT SUPPORT REPLACEMENT AW SRM 53-23-02.
